MedsChat.com

The People's Medicine Community ®
Drug Index: 

Acetaminophen + Dextromethorphan + Doxylamine + Pseudoephedrine

Category: Allergies, Cough & Cold

Welcome to the Acetaminophen + Dextromethorphan + Doxylamine + Pseudoephedrine information hub. Scroll down to read supplemental details and discuss this drug.


Acetaminophen + Dextromethorphan + Doxylamine + Pseudoephedrine Overview

Paracetamol (/pærsitml/ or /pærstml/), acetaminophen i/sitmnfn/, or APAP, chemically named N-acetyl-p-aminophenol, is a widely used over-the-counter analgesic (pain reliever) and antipyretic (fever reducer).[4][5] Paracetamol is the International Nonproprietary Name (INN) and British Approved Name (BAN), while acetaminophen is the United States Adopted Name (USAN) and Japanese Adopted Name (JAN).[6][7] Paracetamol is classified as a mild analgesic. It is commonly used for the relief...

Read more Acetaminophen + Dextromethorphan + Doxylamine + Pseudoephedrine Details
Details May Include Instructions, Side Effects, Interactions, Etc. Drug monograph is from Wikipedia. All text is available under the terms of the GFDL (GNU Free Documentation License). Source: http://en.wikipedia.org/wiki/Paracetamol

Recent Acetaminophen + Dextromethorphan + Doxylamine + Pseudoephedrine Forums: RSS Feed

Be the first to start a discussion about this drug.

Possible Dosages for this and Related Drugs:

Acetaminophen + Dextromethorphan + Doxylamine + Pseudoephedrine
  • Capsule, 250mg + 10mg + 6.25mg + 30mg, 30mg + 6.25mg + 10mg + 250mg, 325mg + 10mg + 6.25mg + 30mg, 325mg + 15mg + 6.25mg + 30mg
  • Liquid: 1000mg/30ml + 30mg/30ml + 12.5mg/30ml + 60mg/30ml, 1000mg/30ml + 30mg/30ml + 7.5mg/30ml + 60mg/30ml, 500mg/15ml + 15mg/15ml + 6.25mg/15ml + 30mg/15ml, Combo
Note: Above list includes dosages for all drugs with the same combination of active ingredients.

Drugs with one or more similar ingredients: (576 results)


Possibly related Acetaminophen + Dextromethorphan + Doxylamine + Pseudoephedrine Topics:

acetaminophen,dextromethorphan, phenylephrine red and white with the numbers 44-476 on it ## This is an over the counter decongestant for cough and colds....  1
acetaminophen, gualfensin, dextromethorphan, phenylephrine yellow caplet for allergies & sinus pressure ## Can you take this caplet when you are on BP meds? I have been hit ha...  2
44473 blue piil acetaminophen dextromethorphan HBr phenylephrine HCIchlorpheniramine maleate long oval, blue, numbers 44-473 on them, it says it has 325 mg of acetaminophen in them.2 pills per dose ## found celoph...  3
Dextromethorphan Hydrobromide Whether this Pharmaceutical is under Schedule 'H' Drug ## No, it is sold in most grocery stores....  1
Chlorpheniramine Maleate Dextromethorphan does Chlorpheniramine Maleate change birth control effectiveness?...  0
Double dose of Vicks Formula 44 DEXTROMETHORPHAN HBr I took 2 TBSP by mistake instead of 2 teaspoon of Vicks Formula 44 Cough Control Antitussive. It is dangerous or not?...  0
Pseudoephedrine 60mgTriprolidine2.5mg want to know the indian company which are the largest manufacturer of this composition ## i am requiring tablet with the...  6
pseudoephedrine white tablet with 44 527 written on one side oval long white tablet with 44 527 written on one side is it pseudoephedrine or what mg of psd is n it ## 44 527 is Acet...  3
pseudoephedrine ## what is pseudo ephedrine for? ## need 4 hour, equate brand, pseudophedrine. previous and current sinus conditions, wa...  2
pseudoephedrine pill 24hrs is oblong white and has RX724 printed on it. sulfate or hydrochloride? ## RX724 is not found in a data search base clini...  2